# SDR AALA20101101AFW01

- Difficulty date: November 1, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- Aircraft time: 92,961 hours, 15,123 cycles
- System (JASC): 2760 · Drag Control System
- Part: Support
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 SPOILER SUPPORT TORQUE TUBE BUSHING HOLE, MOST INBOARD HAD CORROSION INSIDE BORE.  ACCOMPLISHED REPAIR PER EA 013354.
